Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Back and abdominal pain, irregular bowels, blurred vision, headaches. Causes for symptoms?

I have had back pain abdominal pain and irregular bowel movements also blurred vision which is getting worse and I m getting headaches more and more that won t go away but they seem to stay at the same pain level all over mainly worse on the left front top side of my head my body pain is getting worse and my back is starting to click or grind when I walk. What do you think could be the cause
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
You have many symptoms which do not sound as though they are directly related other than that stress or certain intestinal infections can be the cause. Your abdominal symptoms sound like Irritable Bowel Syndrome (a functional disturbance of the colon). Your headache sounds typical of a cluster/tension headache . The clicking of the body might be arthritis.
You must see a doctor to examine you, and possibly send away a stool sample, to exclude infections of the bowel, this is not something you should neglect as it can make you very ill.
Answered: Mon, 18 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor